# SDR HALA2009041800154

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 27,195 hours, 5,230 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 01F728
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB RIGHT FMC FAILED AFTER STARTING LEFT ENG.  REMOVED AND REPLACED RIGHT FMC AS PER AMM 34-61-01 PB401.  PERFORMED FMC DATA CROSSLOAD AS PER AMM 34-61-00-422-009-004.
